×

zbMATH — the first resource for mathematics

Spaces of strongly lacunary invariant summable sequences. (English) Zbl 1453.46005
Summary: In this paper, we introduce and examine some properties of three sequence spaces defined using lacunary sequence and invariant mean which generalize several known sequence spaces.
MSC:
46A45 Sequence spaces (including Köthe sequence spaces)
40B05 Multiple sequences and series
40C05 Matrix methods for summability
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] G. Das and S. K. Mishra, Banach limits and lacunary strong almost convergence, J. Orissa Math. Soc. 2(2), (1983), 61-70. · Zbl 0568.40001
[2] A. R. Freedman, J. J. Sember and M. Rapheal, Some Cesaro-type summability spacces, Proc. London Math. Soc. (3) 37 (1973), 508-520. · Zbl 0424.40008
[3] B. Kuttner (1946), Note on strong summability, J. London Math. Soc. 21, 118-22. · Zbl 0061.12205
[4] G. G. Lorentz (1948), A contribution to the theory of divergent sequences, Acta Math. 80, 167-190. · Zbl 0031.29501
[5] I. J. Maddox, Spaces of strongly summable sequences, Quart. J. Math. Oxford Ser. (2) 18, 345-55. · Zbl 0156.06602
[6] I. J. Maddox and J. W. Roles, Absolute convexity in certain topological linear spaces, Proc. Camb. Philos. Soc. 66,(1969), 541-45. · Zbl 0182.16403
[7] I. J. Maddox (1970), Elements of Functional Analysis (Camb. Univ. Press). · Zbl 0193.08601
[8] Mursaleen, Matrix transformation between some new sequence spaces, Houston J. Math. 9(1993), 505-509. · Zbl 0542.40003
[9] Mursaleen, On some new invariant matrix methods of summability, Q.J. Math. 34 (1983), 77-86. · Zbl 0539.40006
[10] F. Nuray and E.Savas, Some new sequence spaces defined by a modulus function, Indian J. Pure Appl. Math., 24 (4), (1993), 657-663. · Zbl 0805.40004
[11] S. K. Saraswat and S. K. Gupta, Spaces of strongly \(\sigma \)-summable sequences, Bull. Cal. Math. Soc. 75,(1983), 179-184, · Zbl 0553.46010
[12] E. Savaş, A note on absolute \(\sigma \) -summability, Istanbul Univ. Fac. Sci. Math. J. 50,(1991), 123-128. · Zbl 0804.40004
[13] E. Savaş,Invariant means and generalization of a theorem of S. Mishra, Doða Türk. J. Math. 14, (1989), 8-14. · Zbl 0970.47504
[14] E. Savaş, On strong \(\sigma \)-convergence, J. Orissa Math. Soc. Vol. 5, No.2, (1986), 45-53. · Zbl 0706.40001
[15] E. Savaş, On lacunary strong \(\sigma \)-convergence, Indian J. Pure Appl. Math., 21 (4), (1990), 359-365. · Zbl 0715.40001
[16] E. Savaş, Lacunary almost convergence and some new sequence spaces, Filomat 33 (5), (2019), 1397-1402.
[17] P. Schaefer, Infinite matrices and invariant means, Proc. Amer. Math. Soc. 36(1972), 104-110. · Zbl 0255.40003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.